# SDR USAA2013040500002

- Difficulty date: April 3, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 11,201 hours, 9,455 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2007110840
- Condition: Failed
- Location: Right
- Part time: 11,233 hours, 9,483 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2135, AFTER TAKEOFF A STRONG SULFUR ODOR WENT THROUGH AIRCRAFT.  AFTER ABOUT 10 MINUTES ODOR DISSIPATED.  F/A REPORTED STRONG VIBRATION UNDER ROW 2.  WHEN RECIRCULATION FAN TURNED OFF VIBRATION DID NOT GO AWAY.  MAINTENANCE ISOLATED ODOR TO NR 2 A/C PACK.  MAINTENANCE REPLACED THE RIGHT AIR CYCLE MACHINE. OPS AND LEAK CHECKED OKAY.
